Recursion and iteration on Cooper algebras
Doklady Akademii Nauk, Tome 312 (1990) no. 2, pp. 265-269
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_312_2_a0,
author = {Yu. V. Gavrilenko},
title = {Recursion and iteration on {Cooper} algebras},
journal = {Doklady Akademii Nauk},
pages = {265--269},
year = {1990},
volume = {312},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_312_2_a0/}
}
Yu. V. Gavrilenko. Recursion and iteration on Cooper algebras. Doklady Akademii Nauk, Tome 312 (1990) no. 2, pp. 265-269. http://geodesic.mathdoc.fr/item/DAN_1990_312_2_a0/